I've been under the care of a LLMD for just over 3 months now. Symptoms are consistent with Lyme, Bart and Babs and we've been changing up my meds every month trying to get a substantial reaction. I started mepron just over a month ago and have had most of the miserable expected side effects, but have experienced a few really remarkable periods where I feel substantially improved.
After the third day on mepron I noticed a very odd new symptom. I had something like 40-80 very small (1-2mm) black rings pop up around both hips. The outline of the rings are dark black in color, but very thin and the center is unmarred skin. If you were to take a very fine point pen and draw tiny circles on your skin you would have something that looks almost identical. I tried to scrub them off when I first noticed them, but they are under many layers of skin and don't come off. Now, after a month, some of them are actually starting to fall off.
I was able to show them to my LLMD yesterday, but he had no idea what they were. I can't seem to find anything resembling this in the side effects of mepron (there is a rash common, but it looks nothing like this). I can't find anything like this described by anyone who was treated for babs. I find it hard to believe it's a coincidence (ie a brand new symptom shows up immediately after starting a new medication, but somehow its not related). Does this sound remotely familiar to anyone?